# SDR SWAA074788

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 415,959 hours, 54,976 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixing Valve
- Part number: 6938610
- Part serial: 3518
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRTURN BACK/DECLARED EMERGENCY.  ON DESCENT TO DHN EXPERIENCED SMOKE IN FLIGHTDECK, NO SMOKE DETECTED IN LAV OR CABIN.  SMOKE DISSIPATED, SOURCE OF SMOKE NOT DETERMINED.  INSPECTED AIRCRAFT, REMOVED AND REPLACED RT MIX VALVE PER MM.
